# SDR CA001024014

- Difficulty date: September 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A GEAR DISAGREE WARNING MESSAGE UPON SELECTION, AND THE NOSE LANDING GEAR DID NOT EXTEND.MAINTENANCE REPLACED THE MAIN AND NOSE LANDING GEAR PRIORITY VALVES.
